# SDR SWAA2022030445856

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT PANEL 140AF HAS CORROSION AROUND EDGES / REPLACED WITH A NEW PANEL 140AF; P/N 453A2610-38 A TAG WN2992 I/A/W AIPC 25-52-10-19 ITEM 5 AND BOEING DRAWING 453A2610 REV E. CORROSION DAMAGE LENGTH IS MORE THAN 20 INCHES; OUT OF LIMITS PER SRM 53-0-053-1A-1 FIGURE 102. WN2992
